Review: Ladislav Rieger, Zu den Strukturen der klassischen Prädikatenlogik; Ladislav Rieger, Michal Basch, Algebraic Methods of Mathematical Logic; M. Katetov, Preface [Book Review]

Journal of Symbolic Logic 35 (3):440-441 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,711
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
11 ( #621,146 of 2,328,397 )

Recent downloads (6 months)
6 ( #279,894 of 2,328,397 )

How can I increase my downloads?


My notes

Sign in to use this feature